# SDR HALA2014111000187

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 20,297 hours, 3,432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Unsecure
- Location: Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN: ENG 2, BLEED FAULT.  SECURED LINE TO FAN AIR VALVE IAW TSM 36-21-00-810-926-A.  GROUND RUN NR 2 ENG FAULT DID NOT RETURN.
